Automorphisms of Certain Tree.
Mathematische Zeitschrift, Tome 181 (1982), pp. 293-312
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1982__181_173234,
author = {Peter Rowley},
title = {Automorphisms of {Certain} {Tree.}},
journal = {Mathematische Zeitschrift},
pages = {293--312},
year = {1982},
volume = {181},
zbl = {0492.20014},
url = {http://geodesic.mathdoc.fr/item/MZ_1982__181_173234/}
}
Peter Rowley. Automorphisms of Certain Tree.. Mathematische Zeitschrift, Tome 181 (1982), pp. 293-312. http://geodesic.mathdoc.fr/item/MZ_1982__181_173234/